# SDR CALA0800623

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 36,887 hours, 19,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545875520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR Z-ANGLE STRAP AT BODY STATION 227 TO 294 CORRODED.  REMOVED AND REPLACED Z-ANGLE AND STRAP AT R-1 DOOR IAW B737 SRM 51-40-02.
